Observatorio de I+D+i UPM

Memorias de investigación
Research Publications in journals:
On the closed representation for the inverses of Hessenberg matrices
Year:2012
Research Areas
  • Mathematics
Information
Abstract
The general representation for the elements of the inverse of any Hessenberg matrix of finite order is here extended to the reduced case with a new proof. Those entries are given with proper Hessenbergians from the original matrix. It justifies both the use of linear recurrences of unbounded order for such computations on matrices of intermediate order, and some elementary properties of the inverse. These results are applied on the resolvent matrix associated to a finite Hessenberg matrix in standard form. Two examples on the unit disk are given.
International
Si
JCR
Si
Title
Journal of Computational And Applied Mathematics
ISBN
0377-0427
Impact factor JCR
1,112
Impact info
Volume
236
10.1016/j.cam.2011.07.008
Journal number
12
From page
2962
To page
2970
Month
SIN MES
Ranking
74/235 MATHEMATICS, APPLIED (SCI)
Participants
  • Autor: Jesus Carmelo Abderraman Marrero (UPM)
  • Autor: Venancio Tomeo Perucha (UPM)
Research Group, Departaments and Institutes related
  • Creador: Grupo de Investigación: Polinomios Ortogonales y Geometría Fractal
  • Departamento: Matemática Aplicada (Facultad de Informática)
S2i 2019 Observatorio de investigación @ UPM con la colaboración del Consejo Social UPM
Cofinanciación del MINECO en el marco del Programa INNCIDE 2011 (OTR-2011-0236)
Cofinanciación del MINECO en el marco del Programa INNPACTO (IPT-020000-2010-22)